# SDR IPXA2017092722093

- Difficulty date: September 14, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 15,738 hours, 9,940 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5398140120000
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM ANGLE AT FRAME 80 FOUND CRACKED.  REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM 51-40-21
